# SDR TRAX200800839

- Difficulty date: June 25, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 26,158 hours, 22,777 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING ADVISED, CANNOT OPEN SERVICE DOOR FROM OUTSIDE.  CLEANED AND LUBED SERVICE DOOR HANDLE.  OPS CHECK AFTER SEVERAL CYCLES.  REF CRJ200 AMM 52-41-03.  (S)
